# SDR AALA996057

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Seat 3-7
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC-CCI - EMERGENCY LIGHTS ON SEAT 3, 4, 5, 6 AND 7 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT POWER SUPPLY.  (M)
